# SDR AALA982178

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATIN 1030 FRAME HAS DENT IN UPPER FLANGE WITH FORWARD WEB DEFORMED, STRINGER 25-26R.  INSTALLED DOUBLER MADE OF .070 7075 F6 APPROX 13 INCHES LENGTH BY 4 INCHES WITH 2 ROWS OF .25 INCH HI-LOCKS HAVING 4 FASTENERS EACH SIDE OF DAMAGE AND 1 ROW OF .1875 INCH SCREWS HAVING 6 FASTENERS EACH SIDE OF DAMAGE PER SRM 51-40-3.  (M)
